# SDR DXTA2012031604922

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Gulstm 200
- Aircraft serial: 120
- Aircraft time: 4,909 hours, 3,054 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 8220615111
- Part serial: 1GP5T
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT APPROX 3000" IN CLIMB, RED GEAR NOT DOWN CAS MESSAGE CAME ON ALONG WITH GEAR HORN.  BOTH RADAR ALTIMITERS FLUCUATED WITH A RANGE OF RA ALTITUTDES MUTIPLE TIMES, EVENTUALLY THE LT RA SHOWED 0 FOR THE REMAINDER OF THE FLIGHT WHILE THE RIGHT RA READOUT RETURNED TO NORMAL. ALSO ENROUTE INTERMITTENT SP PUSH INOPERATIVE AND EFIS COMPUTER FAIL MESSAGES OCCURED. GEAR NOT DOWN MESSAGE REMAINED ON FOR REMAINDER OF FLIGHT UNTIL THE GEAR WAS LOWERED.  VERIFIED DISCREPANCY, R & R NR 1 RADAR ALTIMETER TRANSCEIVER. PERFORMED OPS CHECKS WITH NO DISCREPANCIES NOTED AT THIS TIME.  ALL WORK PERFORMED IAW MM 34-41-05.
